# SDR DALA2021042102324

- Difficulty date: April 18, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 83,807 hours, 38,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 RT SIDE OVERWING EXIT EMERGENCY LIGHTS INTERIOR AND EXTERIOR ARE INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK IAW B757 AMM 33-51. OPS CHECKS GOOD. (7485552)
